# SDR SWAA2025102221733

- Difficulty date: October 5, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 44,461 hours, 27,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS FOUND ON FSD STUB FRAME ABOVE SEAL DEPRESSOR WL 206 + 57.5 L 1' W .01'; WL 206 + 58.5 L .06' W .01'.  REMOVED AND REPLACED FSD STUB FRAME IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8370 REV D.
